Differential and Integral Equations

Multiple solutions for nonlinear elliptic systems with changing-sign weights

Huyuan Chen and Jianfu Yang

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, an elliptic system with sign-changing weights is considered. By variational methods, we show that the problem has at least three nontrivial solutions.

Article information

Source
Differential Integral Equations Volume 22, Number 3/4 (2009), 239-250.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019772

Mathematical Reviews number (MathSciNet)
MR2492819

Zentralblatt MATH identifier
1240.35154

Subjects
Primary: 35J50: Variational methods for elliptic systems 35B32: Bifurcation [See also 37Gxx, 37K50]

Citation

Chen, Huyuan; Yang, Jianfu. Multiple solutions for nonlinear elliptic systems with changing-sign weights. Differential Integral Equations 22 (2009), no. 3/4, 239--250. https://projecteuclid.org/euclid.die/1356019772.


Export citation